# SDR SWAA2022020220680

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** ACB L/H FLOOR TO SIDEWALL SUPPORT MOUNTING BRACKET AT STA 727; LBL 22 HAS CORRODED NUTPLATE ON LOWER SURFACE / REMOVED AND REPLACED ACB L/H FLOOR TO SIDEWALL SUPPORT MOUNTING BRACKET AT STA 727; LBL 22. NUTPLATE ON LOWER SURFACE IAW. SRM 51-40-02.
